Translator Disclaimer
March 2006 The Teichmüller space of the ideal boundary
Masahiko Taniguchi
Hiroshima Math. J. 36(1): 39-48 (March 2006). DOI: 10.32917/hmj/1147883395

Abstract

In this paper, we consider an analytic kind of structure on the ideal boundary of a Riemann surface, which is finer than the topological one, and show that the set of the natural equivalence classes of mutually quasiconformally related such structures admits a complex Banach manifold structure.

Citation

Download Citation

Masahiko Taniguchi. "The Teichmüller space of the ideal boundary." Hiroshima Math. J. 36 (1) 39 - 48, March 2006. https://doi.org/10.32917/hmj/1147883395

Information

Published: March 2006
First available in Project Euclid: 17 May 2006

zbMATH: 1116.30029
MathSciNet: MR2213642
Digital Object Identifier: 10.32917/hmj/1147883395

Subjects:
Primary: 30F25, 30F60
Secondary: 30C62

Rights: Copyright © 2006 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.36 • No. 1 • March 2006
Back to Top